MathSciNet Relay Station
MathSciNet bibliographic data
MR1745886 (2001j:11104) 11R29 (11R20 11R42)
Lemmermeyer, F.; Louboutin, S.; Okazaki, R. The class number one problem for some non-abelian normal CM-fields of degree 24. J. Théor. Nombres Bordeaux 11 (1999), no. 2, 387–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement